Show simple item record

dc.contributor.authorBouchard, Bruno
dc.contributor.authorElie, Romuald
dc.date.accessioned2009-06-30T12:08:16Z
dc.date.available2009-06-30T12:08:16Z
dc.date.issued2008
dc.identifier.issn0304-4149
dc.identifier.urihttps://basepub.dauphine.fr/handle/123456789/562
dc.language.isoenen
dc.subjectDiscrete-time approximation
dc.subjectForward–Backward SDEs with jumps
dc.subjectMalliavin calculus
dc.subject.ddc519en
dc.titleDiscrete-time approximation of decoupled Forward–Backward SDE with jumps
dc.typeArticle accepté pour publication ou publié
dc.contributor.editoruniversityotherÉcole Nationale de la Statistique et de l'Administration Économique;France
dc.description.abstractenWe study a discrete-time approximation for solutions of systems of decoupled Forward–Backward Stochastic Differential Equations (FBSDEs) with jumps. Assuming that the coefficients are Lipschitz-continuous, we prove the convergence of the scheme when the number of time steps n goes to infinity. The rate of convergence is at least n−1/2+ε, for any ε>0. When the jump coefficient of the first variation process of the forward component satisfies a non-degeneracy condition which ensures its inversibility, we achieve the optimal convergence rate n−1/2. The proof is based on a generalization of a remarkable result on the path-regularity of the solution of the backward equation derived by Zhang [J. Zhang, A numerical scheme for BSDEs, Annals of Applied Probability 14 (1) (2004) 459–488] in the no-jump case.
dc.relation.isversionofjnlnameStochastic Processes and their Applications
dc.relation.isversionofjnlvol118
dc.relation.isversionofjnlissue1
dc.relation.isversionofjnldate2008
dc.relation.isversionofjnlpages53-75
dc.relation.isversionofdoihttp://dx.doi.org/10.1016/j.spa.2007.03.010
dc.description.sponsorshipprivateouien
dc.relation.isversionofjnlpublisherElsevier
dc.subject.ddclabelProbabilités et mathématiques appliquéesen
dc.description.ssrncandidatenon
dc.description.halcandidateoui
dc.description.readershiprecherche
dc.description.audienceInternational
dc.relation.Isversionofjnlpeerreviewedoui
dc.date.updated2017-09-22T16:52:31Z


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record